U.S. doctors online nowAsk doctors free
TX
A 27-year-old female asked:

diagnosed w/ fibromylagia in 06. symptoms are burning in face and ears during accutane. symptoms went away on their own, but are back now. why?

1 doctor answer1 doctor weighed in
Dr. Laurence Badgley
General Practice 53 years experience
Unclear: It is not clear whether your "Fibromyalgia" &/or facial region discomforts are concurrent with Accutane use. Side effects of headaches, muscle/joint/low back pain, & depression can occur with use of Accutane, and these symptoms are also signature symptoms of Fibromyalgia. Burning facial pain, as an isolated symptom, would more likely be from Accutane.
Dr. Laurence Badgley
General Practice 53 years experience
Provided original answer
Another association might be Mast Cell Activation Syndrome, which can afflict Fibromyalgia sufferers who have Hypermobility Syndrome. Visit Twitter @h2otwist.
Dec 2, 2015
Dr. Laurence Badgley
General Practice 53 years experience
Provided original answer
CORRECTION: Twitter site is: @H2Ohtwist
Dec 2, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.